MathSciNet Relay Station
MathSciNet bibliographic data
MR2791053 60F10 (60G60 60K35 82C26)
van Enter, A. C. D.; Fernández, R.; den Hollander, F.; Redig, F. A large-deviation view on dynamical Gibbs-non-Gibbs transitions. Mosc. Math. J. 10 (2010), no. 4, 687–711, 838.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement